Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i5.30
pages 35-48

Pseudoinversion in the Problems of Robust Stabilizing Multivariable Discrete-Time Control Systems of Linear and Nonlinear Static Objects under Bounded Disturbances

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev
Klavdiya Yu. Solovchuk
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

ABSTRACT

The pseudoinversion method as a unified method for controlling linear and some classes of nonlinear multivariable discrete-time static objects to reject unmeasurable bounded disturbances in the presence of uncertainties is considered. Sufficient conditions for robust stabilizability of certain classes of control systems implementing this method are established. Results of simulation experiments are given to support the theoretical studies.